# SDR DALA2024110110584

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 13,718 hours, 6,345 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Faulted
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8120 - DIV - TO IAD DUE TO UNCOMMANDED FUEL TRANSFER FROM CENTER TANK TO RIGHT TANK. CORRECTIVE ACTION: R/R RT TANK TRANSFER FLOAT SOV AND #2 IFPC. (LP# 5725208)
